# SDR HNAA2016112300359

- Difficulty date: November 23, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 46,949 hours, 68,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SWITCH LIGHT "NORM" BACK LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE BULB. OPS CHECKED GOOD.
